Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Comparison of models for $(\infty, n)$–categories, I

Julia E Bergner and Charles Rezk

Geometry & Topology 17 (2013) 2163–2202
Bibliography
1 D Ayala, N Rozenblyum, work in progress
2 B Badzioch, Algebraic theories in homotopy theory, Ann. of Math. 155 (2002) 895 MR1923968
3 C Barwick, Homotopy coherent algebra II: Iterated wreath products of $O$ and $(\infty, n)$–categories, In preparation
4 C Barwick, C Schommer-Pries, On the unicity of the homotopy theory of higher categories arXiv:1112.0040
5 T Beke, Sheafifiable homotopy model categories, II, J. Pure Appl. Algebra 164 (2001) 307 MR1857744
6 C Berger, Iterated wreath product of the simplex category and iterated loop spaces, Adv. Math. 213 (2007) 230 MR2331244
7 J E Bergner, Rigidification of algebras over multi-sorted theories, Algebr. Geom. Topol. 6 (2006) 1925 MR2263055
8 J E Bergner, A model category structure on the category of simplicial categories, Trans. Amer. Math. Soc. 359 (2007) 2043 MR2276611
9 J E Bergner, Simplicial monoids and Segal categories, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 59 MR2342822
10 J E Bergner, Three models for the homotopy theory of homotopy theories, Topology 46 (2007) 397 MR2321038
11 J E Bergner, A survey of $(\infty,1)$–categories, from: "Towards higher categories", IMA Vol. Math. Appl. 152, Springer (2010) 69 MR2664620
12 J E Bergner, C Rezk, Enriched Segal categories, In preparation
13 J E Bergner, C Rezk, Reedy categories and the $\varTheta$–construction, Math. Z. 274 (2013) 499 MR3054341
14 D Dugger, D I Spivak, Mapping spaces in quasicategories, Algebr. Geom. Topol. 11 (2011) 263 MR2764043
15 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 73 MR1361887
16 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser (1999) MR1711612
17 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
18 A Hirschowitz, C Simpson, Descente pour les $n$–champs arXiv:math/9807049
19 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
20 A Joyal, Simplicial categories vs quasi-categories, In preparation
21 A Joyal, The theory of quasi-categories I, In preparation
22 A Joyal, M Tierney, Quasi-categories vs Segal spaces, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 277 MR2342834
23 J Jurie, $(\infty, 2)$–categories and Goodwillie calculus arXiv:math/09050462
24 J Lurie, Higher topos theory, Annals of Mathematics Studies 170, Princeton Univ. Press (2009) MR2522659
25 J Lurie, On the classification of topological field theories, from: "Current developments in mathematics, 2008" (editors D Jerison, B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), Int. Press, Somerville, MA (2009) 129 MR2555928
26 S Mac Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1998) MR1712872
27 R Pellissier, Catégories enrichies faibles arXiv:math/0308246
28 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
29 C L Reedy, Homotopy theory of model categories, Unpublished manuscript
30 C Rezk, A model for the homotopy theory of homotopy theory, Trans. Amer. Math. Soc. 353 (2001) 973 MR1804411
31 C Rezk, A Cartesian presentation of weak $n$–categories, Geom. Topol. 14 (2010) 521 MR2578310
32 C Simpson, Homotopy theory of higher categories, New Mathematical Monographs 19, Cambridge Univ. Press (2012) MR2883823
33 B Toën, Vers une axiomatisation de la théorie des catégories supérieures, $K$–Theory 34 (2005) 233 MR2182378
34 D R B Verity, Weak complicial sets, I: Basic homotopy theory, Adv. Math. 219 (2008) 1081 MR2450607